# SDR CA990915013

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Boot
- Part number: 8SC0029028
- Condition: Split
- Location: Rt Wing
- Part time: 1,525 hours
- Component: 85720062006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, RIGHT L/E DEICE BOOT WAS FOUND TO HAVE A FEW SMALL SPLITS IN THE SURFACE.  FURTHER INVESTIGATION REVEALED SPLITS AND PINHOLES IN EXCESS FOR ALLOWABLE PATCHING.  L/E REPLACED WITH BOOT SENT TO MANUFACTURER FOR INVESTIGATION.
